Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/22131
Title: Adaptive play by idiosyncratic agents
Authors: Myatt, DP
Wallace, CC
First Published: Jul-2004
Citation: GAMES AND ECONOMIC BEHAVIOR, 2004, 48 (1), pp. 124-138
DOI Link: 10.1016/j.geb.2003.07.004
ISSN: 0899-8256
Links: http://hdl.handle.net/2381/22131
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Economics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.